Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on a paper by C. Fefferman: ``The uncertainty principle'' [Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 2, 129-206; MR0707957 (85f:35001)]


Authors: Filippo Chiarenza and Michele Frasca
Journal: Proc. Amer. Math. Soc. 108 (1990), 407-409
MSC: Primary 46E35; Secondary 35P20, 42B10
DOI: https://doi.org/10.1090/S0002-9939-1990-1027825-X
Original Article: Bull. Amer. Math. Soc. 9 (1983), 129-206.
MathSciNet review: 1027825
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simplified proof of an imbedding theorem by C. Fefferman [3].


References [Enhancements On Off] (What's this?)

  • [1] S. Y. A. Chang, J. M. Wilson, and T. H. Wolf, Some weighted norm inequalities concerning the Schrodinger operators, Comment. Math. Helvetici 60 (1985), 217-246. MR 800004 (87d:42027)
  • [2] F. Chiarenza and M. Frasca, Morrey spaces and Hardy-Liltlewood maximal function, Rend. Mat. (to appear). MR 985999 (90f:42017)
  • [3] C. Fefferman, The uncertainty principle, Bull. Amer. Math. Soc. 9 (1983), 129-206. MR 707957 (85f:35001)
  • [4] C. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math. 93 (1971), 107-115. MR 0284802 (44:2026)
  • [5] J. Garcia-Cuerva and J. L. Rubio de Francia, Weighted norm inequalities and related topics, North-Holland Mat. Stud. 116 1985. MR 807149 (87d:42023)
  • [6] L. I. Hedberg, On certain convolution inequalities, Proc. Amer. Math. Soc. 36 (1972), 505-510. MR 0312232 (47:794)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 35P20, 42B10

Retrieve articles in all journals with MSC: 46E35, 35P20, 42B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1027825-X
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society